Jennifer Arnoldi

  • Citations Per Year
Learn More
Electroconvulsive therapy (ECT) is increasingly used as a treatment for psychiatric disorders. Cardiac effects are the principal cause of medical complications in these patients. We report a case of atrioventricular (AV) dissociation that occurred after ECT that was treated with pacemaker implantation. The mechanisms contributing to the onset of AV(More)
The transition of care from hospital to home is susceptible to clinical errors and adverse drug events. Despite this risk and the benefits of an interprofessional approach to patient care, medicine and pharmacy do not often collaborate during transitions of care. The purpose of this study was to evaluate the impact of an interprofessional education(More)
PURPOSE The case of a patient taking high-dosage olanzapine who experienced parkinsonism after smoking cessation is reported. SUMMARY A 73-year-old Caucasian woman with a recent diagnosis of Parkinson disease and a history of chronic obstructive pulmonary disease, hyperlipidemia, chronic osteoarthritis, and hypothyroidism was hospitalized for altered(More)
BACKGROUND Asthma and chronic obstructive pulmonary disease (COPD) overlap syndrome (ACOS) is a complex disease entity with limited guidance surrounding medication therapy. OBJECTIVE To evaluate a patient population with possible ACOS and their medication regimen based on the Global Initiative for Asthma and Global Initiative for COPD joint statement for(More)
  • 1